# SDR ASAA0240060

- Difficulty date: June 1, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: 65C267143
- Condition: Gouged
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JNU - DURING CHECK, FOUND GAUGE IN CENTER FUEL TANK SKIN ABOVE RIGHT PACK TURBO FAN VALVE.  REPAIRED IAW EA.  (M)
